# SDR GTIA2025022138758

- Difficulty date: February 19, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N975NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11295
- Aircraft time: 7,844 hours, 3,397 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

MUSTY ODOR IN CIOCKPIT-OPS CHECK PACK FLOW AIR NO DISCREPANCY NOTED AT THIS TIME. REF 21-27-00.
